# SDR AALA202106029018

- Difficulty date: May 30, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 787-8
- Aircraft serial: 40636
- Aircraft time: 15,339 hours, 2,108 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Slat Skew Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SLAT DRIVE FAILURE MESSAGE CLIMBING THROUGH FL110, FLIGHT DECLARED EMERGENCY AND RETURNED TO FIELD. RECONNECTED SLAT SKEW BREAKAWAY CONNECTOR, OPS CHECK GOOD.
